# SDR DALA2023061204779

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 74,352 hours, 9,596 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 4L DOOR SHOWED AS DISARMED WHEN ARMED. CORRECTIVE ACTION: UPON INSPECTION OF 4L DOOR FOUND INNER DOOR HANDLE NOT SEATED PROPERLY. OPENED & CLOSED DOOR TWICE, ALL INDICATONS NORMAL. EXCERCISED DOOR SWITCH IN DOOR FRAME. (4865102)
